# SDR CHQA200900171

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 19,922 hours, 14,503 cycles
- Engine: Allsn AE3007A
- Engine time: 18,981 hours, 16,089 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Solenoid
- Part number: 80951
- Condition: Malfunctioned
- Location: Gust Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5357, PHL TO STL.  DURING CRUISE AT FL360 THE CREW NOTICED THE GUST LOCK INDICATION ILLUMINATED ON THE GLARE SHIELD.  THE CREW FOLLOWED THE QRH WHICH ADVISED TO AVOID FLYING IN TURBULENT AIR AND CONSIDER DIVERTING.  THE FLIGHT WAS IN VMC WITH LIGHT TO MODERATE CHOP.  IT WAS DECIDED TO DIVERT TO CMH, WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE GUST LOCK SYSTEM AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE GUST LOCK IS CURRENTLY ON DEFERRAL AND THE CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MAINTENANCE REPLACED THE GUST LOCK SOLENOID PER 27-71-06-05, OPS CHECK NORMAL PER AMM 27-71-00-5.
